Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having testicle pain, vomiting, dizziness, stomach pain and weakness. What's wrong?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
vomiting, dizziness, cold chills, stomach pain, weakness
what is wrong
also. his testicle hurt
Posted Wed, 20 Mar 2013 in General Health
Answered by Dr. Saurabh Gupta 45 minutes later
Hi and wecome to XXXXXXX
Thanks for posting your query.

Your symptoms suggests the possibility of Gastroenteritis, Food poisoning or peptic ulcer disease. Kindly don't worry as there nothing seems to be serious.

You can follow some dietary modifications for relief:
1.) Drink plenty of water and other fluids.
2.) Gradually introduce easy to digest foods, such as rice, bananas and potatoes.
3.) Don't take Dairy Products, Ice creams, sodas.
4.) Make sure you get plenty of rest.
5.) Monitor your temperature regularly.
6.) Medicines such as Loperamide (Imodium) and Bismuth Subsalicylate (Pepto-Bismol), Domperidone and antacids like tums can help relieve symptoms but should be taken under medical supervision.
It will take some time for your body to respond to the Medications.

If there is no relief in next two days, then get yourself examined by your primary physician so that he can do a Stool Culture if necessary along with Blood and Urine work up, so that the causative organism can be isolated and appropriate antibiotics can be prescribed.

Hope this will help you. Please do write back if you have any additional concerns.
Please accept my answer in case you do not have further queries.

Wishing you good health...

Dr Saurabh Gupta.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor